# SDR ASAA0080407

- Difficulty date: June 29, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE L2 DOOR WAS DIFFICULT TO LOCK CLOSED.  REMOVED EXCESS AERODYNAMIC FILLER FROM DOOR FRAME AND OPERATED NORMALLY.  (M)
